# SDR REXA2014081100803

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 16,287 hours, 10,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT EMER FLASHLIGHT INOPERATIVE.  R & R COPILOT EMER FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
